# SDR SWAA2014100732700

- Difficulty date: September 26, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 37,499 hours, 25,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 9923417
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX TEE SUPPORT ANGLE CRACKED AT BS 715 RBL 43.  R & R ANGLE IAW SRM.
